# SDR YENA20110902333

- Difficulty date: September 2, 2011
- Submitted: September 5, 2011
- Operation: Air carrier
- Aircraft: N298JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000249
- Aircraft time: 7,383 hours, 4,410 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: 389575001
- Part serial: 0235C
- Condition: Failed
- Location: Brake System
- Part time: 1,765 hours, 1,097 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 698 FLL-DCA DIVERTED TO IAD, ON GEAR EXTENSION INTO DCA RECEIVED BRAKE LT AND RT FAULT.  AFTER GO AROUND COMPLETED THE QRH PROCEDURE AND MADE A LANDING AT IAD.  BRAKE RT FAULT WENT AWAY ON SHORT FINAL, AND THEN RETURNED THEN WENT AWAY AGAIN ON TAXI.  THERE WAS A NOTICEABLE GROANING SOUND FROM THE BRAKE ON TAXI IN, THAT WAS NOT PRESENT ON DEPARTURE.  REMOVED AND REPLACED I/B SHUT-OFF VALVE IAW AMM 32-41-03.  OPS CHECK AND LEAK CHECK OK.  ACCOMPLISHED TAXI CHECK.  NO ABNORMALITIES NOTED.  A/C OK FOR CONTINUED SERVICE.
